# SDR AU960222

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493108
- Condition: Contam Water
- Location: Elec Pwr Supply
- Component: Bendix, 103493108
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) RH ENGINE RH MAGNETO FAULTY - INVESTIGATION FOUND WATER  CONTAMINATION SUSPECT CAUSED BY BLOCKAGE OF GAUZE SCREEN
